# SDR YENA2025033100343

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 91,041 hours, 33,640 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746027801300
- Part serial: SA2270
- Condition: Damaged
- Location: Zone 600
- Part time: 91,042 hours, 33,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#891, BOS-TPA.' BIRD STRIKE R WING LEADING EDGE OUTBOARD OF ENGINE; REMOVED AND REPLACED RH SLAT #2 REFERENCE AMM 27-84-64. OPS CHECK GOOD AT THIS TIME REFERENCE AMM 27-84-00.
